A danger of haloperidol therapy in children

Paul S. Lietman, W. Donald Shields, Patrick F. Bray

Research output: Contribution to journalArticle

Abstract

Attention is directed to the potential danger of therapy with haloperidol in children. Its value in reducing the excessive movements of Sydenham chorea must be weighed against the usual tendency of this disorder to remit spontaneously and the ocasional tendency of the drug to cause catastrophic adverse reactions.

Original languageEnglish (US)
Pages (from-to)301-303
Number of pages3
JournalJournal of Pediatrics
Volume88
Issue number2
DOIs
Publication statusPublished - 1976
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Lietman, P. S., Shields, W. D., & Bray, P. F. (1976). A danger of haloperidol therapy in children. Journal of Pediatrics, 88(2), 301-303. https://doi.org/10.1016/S0022-3476(76)81007-4